MathSciNet Relay Station
MathSciNet bibliographic data
MR834040 11B83 (82A05 82A68)
Allouche, Jean-Paul; Mendès France, Michel Suite de Rudin-Shapiro et modèle d'Ising. (French) [The Rudin-Shapiro sequence and the Ising model] Bull. Soc. Math. France 113 (1985), no. 3, 273–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement